# SDR DHL9872087D

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, AFT CARGO COMP STA 970 STR 27L AND TIE CLIP CORRODED.  REMOVED DAMAGED STRINGER, INSTALLED DOUBLER REPAIR PER SRM 53-10-3 28, N/R 3678.
